# SDR QXEA9500115

- Difficulty date: April 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N462AU
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11054
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Part number: 1012721
- Condition: Broken
- Location: Cabin
- Component: Fokker
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOI - EMERGENCY EXIT LIGHT AT ROW 11A BROKEN.  REPLACED LIGHT ASSY AND LIGHT OP.
